MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS CBL 5 LEAD SET SNAP IEC, ICU; ECG LEAD SET

PHILIPS MEDICAL SYSTEMS CBL 5 LEAD SET SNAP IEC, ICU; ECG LEAD SET
Model Number 989803145001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Serial number not provided.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer stated that the mrx is failing operational checks during the "leads ecg check".The device was not in use and there was no reported patient/user impact.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
The customer stated that the mrx is failing operational checks during the "leads ecg check".The device was in use and there was no reported patient/user impact.
 
Additional Manufacturer Narrative

Brand Name
CBL 5 LEAD SET SNAP IEC, ICU
Common Device Name
ECG LEAD SET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key8429633
Report Number9610816-2019-00077
Device Sequence Number19281416
Product Code MHX
UDI-Device Identifier00884838010833
UDI-Public(01)00884838010833
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K062283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989803145001
Device Catalogue Number989803145001
Device Lot Number2018-09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer03/12/2019
03/12/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date03/26/2019
06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1